MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0190-9622(95)90406-9

Медицинская библиотека · Journal of the American Academy of Dermatology · 1995

A nonscarring sublamina densa bullous drug eruption.

Roholt N S, Lapiere J C, Traczyk T, Chan L S, Woodley D T

Клинический случайСтатьяПеревод в очереди

Аннотация

The term bullous drug eruption connotes several heterogeneous diseases in which blisters occur as a complication of the administration of drugs. Blisters may occur in bullous erythema multiforme, fixed drug eruption, or severe dermatitis medicamentosa with blisters. The common denominator is thought to be a hypersensitivity reaction to a systemic medication. Nevertheless, little has been written about the blisters in these disorders, and neither common nor distinct pathogenic mechanisms have been proposed. We describe a patient who had a rapidly progressive bullous eruption that occurred within hours of receiving intravenous trimethoprim-sulfamethoxazole. Routine histologic study of lesional skin demonstrated subepidermal blisters. Transmission electron microscopy and immunomapping of various basement components revealed that the cleavage plane of the blister was well below the lamina densa. After healing of the blistering process, no scarring or milia formation was observed.

Для цитирования: Roholt N S, Lapiere J C, Traczyk T, Chan L S, Woodley D T. A nonscarring sublamina densa bullous drug eruption.. Journal of the American Academy of Dermatology. 1995. DOI: 10.1016/0190-9622(95)90406-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.